# SDR HALA2010032900139

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 91,786 hours, 17,532 cycles
- Engine: Pwa PW4062
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: 385754
- Condition: Leaking
- Location: Hyd System
- Part time: 8,116 hours, 1,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS- LT ENGINE HYD PUMP LEAKING.  R & R PUMP.  LT ENGINE HYD PUMP IAW AMM 29-11-05/401.
